Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

PROPERTIES OF THE MEAN OF A RANDOM FUNCTION ALMOST PERIDOIC IN PROBABILITY. THE ASSOCIATED RANDOM FOURIER SERIES

GH. CENUŞĂ
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 24 (72), No. 4 (1980), pp. 339-346
Stable URL: http://www.jstor.org/stable/43680596
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
PROPERTIES OF THE MEAN OF A RANDOM FUNCTION ALMOST PERIDOIC IN PROBABILITY. THE ASSOCIATED RANDOM FOURIER SERIES
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[339]
    [339]
  • Thumbnail: Page 
340
    340
  • Thumbnail: Page 
341
    341
  • Thumbnail: Page 
342
    342
  • Thumbnail: Page 
343
    343
  • Thumbnail: Page 
344
    344
  • Thumbnail: Page 
345
    345
  • Thumbnail: Page 
346
    346